# SDR 9JLA2021080531400

- Difficulty date: August 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N568VA
- Make and model: Cessna 680SOV
- Aircraft serial: 6800331
- Aircraft time: 2,206 hours, 1,595 cycles
- System (JASC): 2760 · Drag Control System
- Part: Position Switch
- Part number: 991458415
- Part serial: 1851
- Condition: Intermittent
- Location: Speed Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RIGHT SPEED BRAKE/SPOILER INDICATION DID NOT APPEAR ON THE EICAS DURING FLIGHT CONTROL CHECK HOWEVER THEY ARE VERIFIED VISUALLY DEPLOYED.  IN FLIGHT NO SPEED BRAKE/SPOILER INDICATION IS DISPLAYED. THE MAINTENANCE VENDOR EVALUATED AND DETERMINED THAT THE RIGHT SPEED BRAKE/SPOILER INDICATOR SWITCH WAS INTERMITTENTLY FAILING CAUSING THE INDICATION FAULT. THE MX VENDOR REPLACED THE SWITCH WITH NEW UNIT. RIGGED SWITCH, OPERATIONAL CHECKS OK. AIRCRAFT WAS RETURNED TO SERVICE.
